Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A unified approach to uniqueness of Walsh series and Haar series


Author: William R. Wade
Journal: Proc. Amer. Math. Soc. 99 (1987), 61-65
MSC: Primary 42C25; Secondary 42C10, 43A75
MathSciNet review: 866430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a uniqueness theorem for Walsh series valid for subsequences of $ {2^n}$th partial sums which satisfy a pointwise growth condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C25, 42C10, 43A75

Retrieve articles in all journals with MSC: 42C25, 42C10, 43A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866430-2
PII: S 0002-9939(1987)0866430-2
Keywords: Walsh series, Haar series, uniqueness
Article copyright: © Copyright 1987 American Mathematical Society